I have a mirena in, which is a kind of birth control, I've had it for 2 years, and it's made it so my period often skips a month or so. Currently I've not had a period for 2 months. For the last 3 days I have been getting very bad cramps and feeling lightheaded and sort of sick, but it might just be from the pain of the cramps, I'm unsure. Normally I do not cramp. Today I had very light pink discharge, no blood, just..pink. I've never seen this before. I have not been sexually active until the past two weeks, so I don't know if that's enough time to show signs of pregnancy, I did however take a home pregnancy test, and it came up negative. So...I guess my question is, what is going on, is there something wrong with me, and should I see a doctor about this.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.